MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7050-90
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is implant loosening after the patient fell.
 
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2016 where three implants were placed.The patient had a period of si joint pain relief before complaining of a recurrence of pain after a fall.The surgeon determined that the middle implant may have been loose based on lucency observed on x-rays.In (b)(6) 2019, the surgeon performed a revision procedure where he removed the implant and replaced it with a larger implant of the same type using the explant void.He also added one additional implant of the same type in a more anterior position to help fixate the si joint.The patient was doing well after the revision procedure.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
MDR Report Key8813874
Report Number3007700286-2019-00092
Device Sequence Number3147226
Product Code OUR
UDI-Device Identifier00859256003309
UDI-Public00859256003309
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2021
Device Model Number7050-90
Device Lot Number493625
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR